MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TPS-111-1111
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is laxity.Primary surgery occurred on (b)(6) 2021.Revision surgery is planned for (b)(6) 2022.The device manufacturing records were reviewed, and the device was manufactured per the specifications.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is laxity.Primary surgery occurred on (b)(6) 2021.Revision surgery is planned for (b)(6) 2022.

Brand Name
ITOTAL PS
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
elizabeth haines
600 technology park drive
billerica, MA 01821
MDR Report Key15684324
Report Number3004153240-2022-00162
Device Sequence Number6369138
Product Code JWH
UDI-Device IdentifierM572TPS1111111021
UDI-PublicM572TPS1111111021
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193105
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTPS-111-1111
Device Catalogue NumberTPS1111111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexUnknown